Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 504160, 3 pages
http://dx.doi.org/10.1155/2014/504160
Research Article

On Rationality of Kneading Determinants

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 30 August 2013; Accepted 10 October 2013; Published 18 February 2014

Academic Editors: J. N. Alonso Alvarez, S. Deng, and J. Hoff da Silva

Copyright © 2014 Sheng Chen and Chao Xia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this section, denotes a ring with identity . We study conditions under which and are left coprime or right coprime, where . As applications, we get sufficient conditions under which the Kneading determinant of a finite rank pair of operators on an infinite dimensional space is rational.